# SDR USAA2011071100031

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 36,267 hours, 13,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 10C EMERGENCY LIGHT COVER MISSING.  REPLACED COVER ON EMERGENCY LIGHT AT ROW 10C.
